# SDR DALA2025123009500

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 83,986 hours, 11,057 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L BETWEEN FR 61 AND FR 62 HAS SMALL GOUGE ON INNER LIP OF J AT FWD HILOK THRU SKIN.  REPAIRED IAW SRM 51-73-11. (1375711)
